# SDR IPXA2022092086426

- Difficulty date: August 31, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 36,461 hours, 25,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1019
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1FRAME AT STA 1560 RH HAS A DENT AT THE TOP OF THE FLANGE AT STR 25-26R. PERFORMED CUTOUT OF DAMAGED AREA. DIMENSIONS L=.778" W=1.00"ACCOMPLISHED REPAIR PER SRM 53-07-2R-5 DETAIL I AND RCD 284612
